# SDR FDEA201201100069

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, SLAT TRACK NR 14, LOWER CUTOUT FOUND CRACKED.  REPAIR CARRIED IAW SRM 57-40-02, FIG 201.  REPAIR 7, REV 48 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
